The Japanese Ministry of Health, Labor, and Welfare lists hand-foot syndrome as a serious adverse drug event. Therefore, we evaluated its association with anticancer drug therapy using case reports in the Japanese Adverse Drug Event Report (JADER) and the US Food and Drug Administration (FDA) Adverse Event Reporting System (FAERS). In addition, we calculated the reporting odds ratio (ROR) of anticancer drugs potentially associated with hand-foot syndrome, and applied the Weibull shape parameter to time-to-event data from JADER. We found that JADER contained 338224 reports from April 2004 to November 2014, while FAERS contained 5821354 reports from January 2004 to June 2014. In JADER, the RORs [95% confidence interval (CI)] of hand-foot syndrome for capecitabine, tegafur-gimeracil-oteracil, fluorouracil, sorafenib, and regorafenib were 63.60 (95%CI, 56.19-71.99), 1.30 (95%CI, 0.89-1.89), 0.48 (95%CI, 0.30-0.77), 26.10 (95%CI, 22.86-29.80), and 133.27 (95%CI, 112.85-157.39), respectively. Adverse event symptoms of hand-foot syndrome were observed with most anticancer drugs, which carry warnings of the propensity to cause these effects in their drug information literature. The time-to-event analysis using the Weibull shape parameter revealed differences in the time-dependency of the adverse events of each drug. Therefore, anticancer drugs should be used carefully in clinical practice, and patients may require careful monitoring for symptoms of hand-foot syndrome.